# SDR SWAA2023021089341

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS767 AT RBL21 AND WL157 AFT CARGO COMPARTMENT 2022-708723<[01] TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N: A21034751; DUE DATE: 01-MAR-23.;[02] REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT RBL21 AND WL157 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A7500 SHEET 1 REV:B SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT RBL21 AND WL157 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A7500 SHEET 1 REV:B SEE INDIVIDUAL SIGNOFFS BELOW.ITEM RII
